You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Aperiodic Tilings in Higher Dimensions
Proceedings of the American Mathematical Society
Vol. 123, No. 11 (Nov., 1995), pp. 3543-3548
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161105
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show that in dimensions d ≥ 3, aperiodic tilings can naturally avoid more symmetries than just translations.
Proceedings of the American Mathematical Society © 1995 American Mathematical Society